# SDR 07FDEA00544

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARC4125502
- Condition: Misaligned
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RIB (P/N ARC4125-502) AT RIGHT HAND WING OUTBOARD FLAP FOUND FASTENER HOLE ON NEW FITTING FLANGE RADIUS UNABLE TO INSTALL FASTENER.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II ANDFEDEX E.A. 1-5750-88919 PT4,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
